# SDR UIEA2015121700763

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,066 hours, 22,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417U52893
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EMER LIGHTS AT RT SIDE 31, 32 & 40, AFT & LAST LIGHT ON LT SIDE ARE INOPERATIVE.  TRACK LIGHTING IS REPLACED IAW AMM 33-51-10.  OPERATIONS CHECKED GOOD.
